MathSciNet Relay Station
MathSciNet bibliographic data
MR2465660 (2009k:37010) 37A30 (28D05 47A35)
Chu, Qing Convergence of weighted polynomial multiple ergodic averages. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1363–1369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement